# SDR A6WA202108107854

- Difficulty date: July 27, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 37,591 hours, 36,458 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 601R531137201
- Condition: Cracked
- Location: Fs 280 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE 1.500Ï¿½ CRACK AT FS280 LBL9.0 Ï¿½ RBL9.0 AND WL73.0.  ***AIRCRAFT REMOVED FROM SERVICE***  PERFORMED REPAIR ON THE FLOOR STRUCTURE AT FS280 LBL9.0 - RBL9.0 AND WL73.0.  FABRICATED FILLER ANGLE P/N 601R-53-11-3720-1 DIM. L= 28.40Ï¿½ X W=1.850Ï¿½,  SPLICE ANGLE P/N 601R-53-11-3720-4 DIM. L=6.40Ï¿½ X W=1.70Ï¿½ AND STIFFENER P/N 601R53-11-136-3 DIM. L=6.50Ï¿½ X W= 1.70Ï¿½. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW REO 601R-53-11-136 REV A DATED 2007/11/01, REO 601R53-11-137 REV A DATED 12-FEB-07 AND REO 601R-53-11-3720 REV A DATED 2021-08-09 WHICH IS A DEVIATION TO GREO 601R-53-11-136.
